# SDR 07FDEA00346

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 72,822 hours, 12,305 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE STIFFENER AROUND XORS 690 FOUND CRACKED.  LEFT HAND WING LEADING EDGE CRACKED STIFFENER AROUND XORS 690 REPAIRED AS PER   FEDEX E.A. 1-5710-107779,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
